# SDR RAIA201903220002

- Difficulty date: March 22, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 42,605 hours, 26,261 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Dragging
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT OUTBD BRAKE APPEARS TO BE DRAGGING BRAKE TEMP INDICATION HIGHER THAN ALL THE OTHERS. R & R NR 4 BRAKE ASSY. OPS CHECK GOOD TAXI TEST GOOD WITH CREW. MORE INFORMATION SENT WHEN AVAILABLE.
